The rate of linguistic change; limits of the application of mathematical methods in linguistics.


The Hague, Mouton, 1965.

Location Call Number Status Consortium Loan
American
WRLC Shared Collections Facility
Nos.42-44 bound together
WRLC Shared Collections Facility
P25 .J3 no.42-44 no.42-44 Off-site
Request
Georgetown
Off-Campus Shelving
P25.J2 M2 no.43 Available Request
Howard
Founders Library stacks
P123 F6 Available Request
Subjects Linguistic change.
Series Janua linguarum. Series minor, 43.
Description 85 p. illus. 23 cm.
Notes "Revised and enlarged version of ... [the author's] article first published in Hungarian in Nyelvtudományi Közlemények, 65 (1963), pp. 297-339."
Bibliography: p. [83]-85.
Network Numbers (OCoLC)00307016
(OCoLC)307016
WorldCat Search OCLC WorldCat

Services

Export citation to: RefWorks